The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Finsler Spaces with a Quartic Metric

Authors

T.N. Pandey and V.K. Chaubey

Abstract

The purpose of present paper is to study spaces with a quartic metric from the standpoint of Finsler Geometry. The Paper deals with Berwald and Landsberg spaces among quartic Finsler Spaces. A Finsler connections defined in a quartic Finsler space from the standpoint of the generalized metric spaces

Keywords and Phrases : Finsler Geometry, Berwald spaces, Landsberg spaces, generalized metric spaces
AMS Subject Classification : : 53C60, 53B40

Received date : January 18, 2008

Accepted date: March 22, 2008

cited by: J.T.S. Vol. 2 (2008), 37-47

 

Download PDF